# SDR 9518399138

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9348
- Make and model: Doug DC-9-15
- Aircraft serial: 45787
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light Wires
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

ELECTRICAL SMELL WAS NOTICED COMING FROM FORWARD AREA OF CABIN OR GALLEY AFTER PARKING AT GATE.  FOUND FORWARD FLIGHT ATTENDANT SIDEWALL LIGHT SWITCH SMOKING AND FLIGHT CREW UTILIZED PORTABLE FIRE EXTINGUISHER.  MAINTENANCE REPAIRED TWO DAMAGED WIRES, OPERATIONAL CHECK OK.
